# SDR CALA2021092801723

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 73,115 hours, 31,123 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Lanyard
- Part number: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 OPS REPORTS FUEL CAP LANYARD IS MISSING MERRIMAN, DAVID (V929618)APPLIED CDL 28A. CAP LANYARD MISSING PER CDL DISPATCH DESK: 08   NAME: AN                   DATE: 28-SEP-21- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V929618 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. APPLY CDL 28A MAC RELATED WORK ORDER 000000003020652 AND PRTR MERRIMAN, DAVID (V929618)APPLIED CDL 28A. CAP LANYARD MISSING PER CDL
